# SDR ASAA2021022634386

- Difficulty date: February 26, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,760 hours, 11,387 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAMC1721
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL STAB SKIN CRACKED .250" AT STA. 92.70 (MARKED) GROUNDED - YES. CUT OUT DAMAGE TO SKIN AND REPAIRED IAW B737-800 SRM 55-10-01-2R-11 REPAIOR 11 THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND 9,000 CYCLE INTERVAL
